# SDR DALA2017120808493

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 82,783 hours, 33,985 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 0329050) EXISTING DOUBLERS INTERFERE WITH LUG DOUBLERS 5,6 BETWEEN FR 620 THRU 660 STR 2R. REFERENCE NR CARD 17 FOR CORRECTIVE ACTION REF SCEPTER LOG NBR 0329034.
